Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 3 > No. 2

 
   

Product Spacings as an Alternative to Likelihood for Bayesian Inferences

PP: 179-188
Author(s)
Umesh Singh, Sanjay Kumar Singh, Rajwant Kumar Singh,
Abstract
The paper aims to study the consequences of using product of spacings (PS) as an alternative to the traditional likelihood under Bayesian set up. For this purpose we have considered the problem of point estimation of the parameter of exponential distribution. We have also obtained the asymptotic and HPD confidence intervals of the parameter. The proposed estimates have been compared with those based on usual likelihood on the basis of simulated samples from exponential distribution.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved